# SDR UIEA2017101901985

- Difficulty date: October 19, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 73,079 hours, 12,374 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 4 EICAS. FOLLOWED QRH PROCEDURES AND EXPERIENCED ENGINE STALLS AFTER OPENING ENG BLEED 4.  ALL GROUND CHECKS ACCOMPLISHED, NO FINDINGS IAW AMM 36-00-00.
